OUR NEW FORUM/BLOG IS NOW ONLINE IN BETA VERSION, WITH A SCHEDULED PUBLIC RELEASE NEXT WEEK. ANYONE WITH A USER ID FROM THE CURRENT FORUM HAS ALREADY HAD THEIR USERNAME IMPORTED TO THE NEW FORUM THOUGH PASSWORDS WERE NOT IMPORTED SO YOU'LL NEED TO USE PASSWORD RECOVERY TO GET A NEW PASSWORD. WHILE THE NEW FORUM IS NOT YET COMPLETE WITH ALL OF IT'S FEATURES IT IS FUNCTIONAL AND WE LOOK FORWARD TO SEEING YOU THERE.
Ripley451 wrote:I've just found this
Err, jonas, I mean Loz, from Portugal, er I mean UK, now all you have to figure out, how to attach a BOB trailer onnit.
I've also just looked at the site for the unit who I'll be treated by and..............erm..................I don't think I'll be chatting any of the nurses up
stumpytrunks wrote:Shit mate. Don't really know what to say other than my best wishes are with you and your family.
brianwchan wrote::( Sad news... good luck to you. I am really speechless, but I'm glad that you seem to be taking it well.
Ripley451 wrote:Firstly.........the smell.............well everyone comments on how its only noticed when Alienator enters a room. The theory being that he's trying to find high-end bike parts and lets off a stink-bomb to try and get everyone out whilst he looks around Secondly, threatening to kill me....there'll be a long line of ambulance staff waiting to do the same if I don't call 999 when I get chest pain, so you'll have to wait almost as long sa you do for parts from that 2 bit cycle shop you insist on using
Ripley451 wrote:As for having a donor.............as I'm not on the list just yet, it may look a little odd turning up at a hospital with a pair of lungs and a heart, saying "can you pop these into my chest", difficult questions might be asked of me and I could end up in prison
Ripley451 wrote:I'm hoping the advances in drug regimes will mean that a transplant is sometime off. I'll know more once I've been to see the team, and the blood pressure within my heart has been measured, which will indicate how severe things are. This should be in the next couple of weeks. Interestingly........Sildenifil is one of the meds I could end up on though
Users browsing this forum: Bing [Bot] and 0 guests